MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL

MEDLINE INDUSTRIES, LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Catalog Number DYND20302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 07/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 the syringe was being used to irrigate a patient's cbi catheter and the "rubber component in the syringe became dislodged" causing the clinician's "eyes" to get "splashed with bodily fluids / blood containing fluids".The customer reported that the employee required follow up with employee health service, had their labs drawn, but there was no report of intervention related to the issue.The customer reported the procedure was able to be completed.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, or follow-up care associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025 the syringe was being used to irrigate a patient's cbi catheter and the "rubber component in the syringe became dislodged" causing the clinician's "eyes" to get "splashed with bodily fluids / blood containing fluids".

Common Device Name
TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22835531
Report Number1417592-2025-00392
Device Sequence Number10200127
Product Code KYZ
UDI-Device Identifier10080196031801
UDI-Public10080196031801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND20302
Device Lot Number0332501A146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown